MathSciNet Relay Station
MathSciNet bibliographic data
MR1350410 58E05 (34C37 58F05 70H05)
Séré, Éric Homoclinic orbits on compact hypersurfaces in ${\bf R}^{2N}$, of restricted contact type. Comm. Math. Phys. 172 (1995), no. 2, 293–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement